# SDR AALA202308105360

- Difficulty date: August 3, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 66,389 hours, 27,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO BAFFLE LOCATED FROM BS 500G TO BS 500H AT LBL 25. REPLACED BAFFLE PER SRM 51-40-02.
